# SDR REXA97015

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Reqd Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LEFT BRAKE.  BLED LEFT BRAKE LINES, INSPECTED LEFT BRAKE ASSY.  NO FAULTS NOTED.  GROUND RAN.  OPS CHECK GOOD.  (X)
